UNRESPONSIVE PERSON RUSHED TO HOSPITAL

Be careful if you are out and about around the housing complex at 288 Windsor this evening.

Advertisement

We have been getting multiple reports of an unconscious person found inside one of the units. We don’t know the cause of the loss in consciousness.

We do know that Thunder Bay Fire Rescue, Superior North EMS, and Thunder Bay Police Service all responded. The individual was taken to the hospital, and we do not know what the outcome of that trip is.

We have been told by an eyewitness on the scene that police are investigating.

*** UPDATE

Advertisement

We are having tips being submitted that shortly after this incident, someone was having troubles breathing and possibly losing consciousness in the 100 block of Picton. Superior North EMS and Thunder Bay Police responded to the scene. It was overheard and reported to TRCCTB.COM by a witness that paramedics were using caution as they arrived on the scene.

The following are signs of an opioid overdose according to harmreduction.org:

  • Loss of consciousness
  • Unresponsive to outside stimulus
  • Awake, but unable to talk
  • Breathing is very slow and shallow, erratic, or has stopped
  • For lighter skinned people, the skin tone turns bluish purple, for darker skinned people, it turns grayish or ashen.
  • Choking sounds, or a snore-like gurgling noise (sometimes called the “death rattle”)
  • Vomiting
  • Body is very limp
  • Face is very pale or clammy
  • Fingernails and lips turn blue or purplish black
  • Pulse (heartbeat) is slow, erratic, or not there at all

Stay safe citizens.

Advertisement